# SDR 2006FA0000091

- Difficulty date: November 15, 2005
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N800TA
- Make and model: Cessna A185F
- Aircraft serial: 18502901
- Engine: Cont IO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 3730FLOATS
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR, NO GREEN GEARDOWN LIGHT.  GEAR CYCLED SEVERAL TIMES, RT MAIN GEAR COLLAPSED AFTER LANDING.  REMOVED GEAR ASSY FOUND LACK OF LUBE THE PROBLEM.  REPLACED PARTS, BENT WHEN GEAR COLLAPSED. LUBED, REINSTALLED.  OPS OK.  LUBE GEAR MORE OFTEN.  (K)
